# SDR FDEA201809052349

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,392 hours, 30,383 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062550
- Part serial: 2485692
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG WILL NOT SHUTDOWN WHEN FUEL CONTROL SWITCH IS PUT TO CUTOFF. SPAR VALVE ILLUMINATED BUT ENG VALVE DID NOT ILLUMINATE WHEN FUEL CONTROL SWITCH IS PUT TO CUTOFF. ENG EVENTUALLY SHUTDOWN AFTER APPROXIMATELY 45 SECONDS. REPEAT WRITE UP. REMOVED FUEL FLOW GOVERNOR AS PER AMM 73-21-01-4-4. REINSTALLED FUEL FLOW GOVERNOR PER MM 73-21-01-4-4. RAN ENG NR 1 AT IDLE PER JRH. STARTED NORMALLY, ACCOMPLISHED LEAKS CHKS OK. ENG SHUTDOWN IMMEDIATELY AFTER FUEL SWITCHED TO OFF.
